# SDR R61A2024010300773

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 33,824 hours, 24,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001423010
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - R/H WING LOWER SKIN AT RIB 4A HAS  CRACK.  PERFORMED TEMPORARY REPAIR BY CUTOUT, FILLER/DOUBLER REPAIR ON RH WING LOWER SKIN AT RIB 4A IN ACCORDANCE WITH, REF ETD2023-170-031160.
